# SDR IPXA2019061443269

- Difficulty date: June 10, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 2216580511
- Condition: Cracked
- Location: Rub Strip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR#1 ENGINE O/B TR UPPER I/B RUB STRIP BRACKET IS CRACKED - DOT AND STREAMER ATTACHED.REMOVED CRACKED BRACKETS AND REPLACED WITH FABRICATED WEAR STRIP IAW UPS EO A300-7830-16238-G.
